I have used Prednisone which cause osteoporosis. I have now read that Teriparatide will help to increase the density in my bones as I had three broken ribs in the last four months
20 Apr 2010
Teriparatide is indicated for the treatment of postmenopausal women with osteoporosis at high risk for fracture. There are potential risks associated with the use of teripartide and benefits of treatment should outweigh the risk.
Given your medical history you should talk with your doctor to see if teriparatide is right for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm living n Costa Rica and just got over a bad case of the flu but left with a breathing problem (chest infection) and have asthma. Normally my ...
1 answer • 8 Jul 2010
... plus what damage to your body could that cause
2 answers • 6 Oct 2010
My daughter is on prednisone and is already not liking the effects that she is feeling... slightly nervous, uptight, the after taste she says it ...
1 answer • 7 Mar 2011
Over the past two weeks, I have had two incidences of seeing shadow letters on street signs, and secondary outlines to the sides of objects. Has this ...
1 answer • 23 May 2011
... get down to 20 mgs alternate days but am finding it harder now that i am in my late 40's. i take theophylline, ventolin, formoterol, ...
1 answer • 15 Jun 2014